# SDR RAIA201507150001

- Difficulty date: July 15, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 28,478 hours, 26,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXTERNAL EMERGENCY FLOOD LIGHT NR 5 INOPERATIVE.  MAINTENANCE REPLACED LT AFT OVER WING EXTERNAL EMERGENCY FLOOD LIGHT, OPS CHECK GOOD.
